I've been on accutane 40mg for 2 months (and Diane 35) with great results.. Last week hairdresser colored my hair. 30 hours later i suddenly without itching, developed discoloration and little dents on my face, I used jojoba oil to cleanse and calendula with drop of lavender to moisturise face, E45 cream for the body without any side effects. I discontinued all moisturisers as soon as dents appeared but I'm getting more marks all over my face, neck, chest shall i stop accutane? Please advice!
Discoloration and Indentation on Accutane? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Contact Dermatitis from Hair Dyes
This isn't from the Accutane at all, it's a bad reaction to the chemicals in the hair dyes. Do not continue to apply any of the products you currently are - the oils, scents, and perfumes are absolutely irritating everything and making it worse. You can stop the Accutane for maybe 3 days if you'd like (though it's not necessary), but it will help with the dryness you have and allow creams to penetrate a bit better for now. Stop everything else you're doing. Apply cool water and topcial hydrocortisone (available from any pharmacy) after to all areas. Continue to do this a few times a day for a few days. It will help for sure, but if the itching and redness persists, you can see a dermatologist for a shot of injectable cortisone as well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.